Estamos realizando la búsqueda. Por favor, espere...

 Detalle Investigador

EDUARDO CASAS RENTERIA

  • Publicaciones

    43

  • Proyectos

    3

  • Tesis

    3

 eduardo.casas@unican.es

 E.T.S. de Ingenieros Industriales y de Telecomunicación. Avda. de los Castros, 46. 39005 Santander

Catedrático de Universidad

Doctor en Ciencias Matemáticas

 CONTROL Y OPTIMIZACION

 DEPARTAMENTO DE MATEMÁTICA APLICADA Y CIENCIAS DE LA COMPUTACIÓN

Áreas de especialidad: MATEMATICA APLICADA

ORCID: 0000-0002-8364-9416

Scopus Author: 7005164707

 Publicaciones  Proyectos  Tesis dirigidas  Otras actividades
43 resultados 
    1 de 2  Siguiente   Última

Well-posedness of evolutionary Navier-Stokes equations with forces of low regularity on two-dimensional domains

Artículo de Revista

ESAIM - Control, Optimisation and Calculus of Variations, 2021, 27, 61

 Autoría: EDUARDO CASAS RENTERIA, KARL KUNISCH

 18/06/2021

Optimal control of the two-dimensional evolutionary Navier-Stokes equations with measure valued controls

Artículo de Revista

SIAM Journal on Control and Optimization, 2021, 59(3), 2223-2246

 Autoría: EDUARDO CASAS RENTERIA, KARL KUNISCH

 17/06/2021

Sparse optimal control for a semilinear heat equation with mixed control-state constraints - regularity of Lagrange multipliers

Artículo de Revista

ESAIM: Control, optimisation and calculus of variations, 2021, 27, 2

 Autoría: EDUARDO CASAS RENTERIA, FREDI TRÖLTZSCH

 20/01/2021

Critical cones for sufficient second order conditions in PDE constrained optimization

Artículo de Revista

SIAM Journal on Optimization, 30(1), 585-603

 Autoría: EDUARDO CASAS RENTERIA, MARIANO MATEOS ALBERDI

 01/02/2020

Sparse optimal control for the heat equation with mixed control-state constraints

Artículo de Revista

Mathematical Control and Related Fields, 2020, 10(3): 471-491

 Autoría: EDUARDO CASAS RENTERIA, FREDI TRÖLTZSCH

 01/09/2020

State-constrained semilinear elliptic optimization problems with unrestricted sparse controls

Artículo de Revista

Mathematical Control and Related Fields, 2020, 10(3): 527-546

 Autoría: EDUARDO CASAS RENTERIA, FREDI TRÖLTZSCH

 01/09/2020

On optimal control problems with controls appearing nonlinearly in an elliptic state equation

Artículo de Revista

SIAM Journal on Control and Optimization, 2020, 58(4), 1961-1983

 Autoría: EDUARDO CASAS RENTERIA, FREDI TROLTSCH

 2020

Analysis of control problems of nonmontone semilinear elliptic equations

Artículo de Revista

ESAIM: Control, Optimisation and Calculus of Variations, 2020, 26, 80

 Autoría: EDUARDO CASAS RENTERIA, MARIANO MATEOS ALBERDI, ARND RÖSCH

 15/10/2020

First and second order conditions for optimal control problems with an $L^0$ term in the cost functional

Artículo de Revista

SIAM Journal on Control and Optimization, 2020, 58(6), 3486-3507

 Autoría: EDUARDO CASAS RENTERIA, DANIEL WACHSMUTH

 2020

Optimal control of the two-dimensional stationary Naviers-Stokes equations with measure valued controls

Artículo de Revista

SIAM Journal on Control and Optimization, 2019, 57(2), 1328-1354

 Autoría: EDUARDO CASAS RENTERIA, KARL KUNISCH

 01/04/2019

Analysis of optimal control problems of semilinear elliptic equations by BV-functions

Artículo de Revista

Set-Valued and Variational Analysis, 2019, 27(2), 355-379

 Autoría: EDUARDO CASAS RENTERIA, KARL KUNISCH

 01/06/2019

Error estimates for semilinear parabolic control problems in the absence of Tikhonov term

Artículo de Revista

SIAM Journal on Control and Optimization, 2019, 57(4), 2515-2540

 Autoría: EDUARDO CASAS RENTERIA, MARIANO MATEOS ALBERDI, ARND RÖSCH

 2019

Numerical analysis of quasilinear parabolic equations under low regularity assumptions

Artículo de Revista

Numerische Mathematik, 2019, 143(4), 749-780

 Autoría: EDUARDO CASAS RENTERIA, KONSTANTINOS CHRYSAFINOS

 01/12/2019

Optimal time delays in a class of reaction-diffusion equations

Artículo de Revista

Optimization, 2019, 68(1), 255-278

 Autoría: EDUARDO CASAS RENTERIA, MARIANO MATEOS ALBERDI, FREDI TROLTSCH

 2019

Using sparse control methods to identify sources in linear diffusion-convection equations

Artículo de Revista

Inverse Problems, 2019, 35(11), 114002

 Autoría: EDUARDO CASAS RENTERIA, KARL KUNISCH

 03/10/2019

Optimal sparse boundary control for a semilinear parabolic equation with mixed control-state constraints

Artículo de Revista

Control and Cybernetics, 2019, 48(1), 89-124

 Autoría: EDUARDO CASAS RENTERIA, FREDI TRÖLTZSCH

 2019

Optimal control of a class of reaction-diffusion systems

Artículo de Revista

Computational Optimization and Applications, 2018, 70(3), 677-707

 Autoría: EDUARDO CASAS RENTERIA, CHRISTOPHER RYLL, FREDI TROLTSCH

 01/07/2018

Improved approximation rates for a parabolic control problem with an objective promoting directional sparsity

Artículo de Revista

Computational Optimization and Applications, 2018, 70(1), 239-266

 Autoría: EDUARDO CASAS RENTERIA, MARIANO MATEOS ALBERDI, ARND RÖSCH

 01/05/2018

Analysis and optimal control of some quasilinear parabolic equations

Artículo de Revista

Mathematical Control and Related Fields, 2018, 8(3-4): 607-623

 Autoría: EDUARDO CASAS RENTERIA, KONSTANTINOS CHRYSAFINOS

 01/09/2018

Second-order analysis and numerical approximation for bang-bang bilinear control problems

Artículo de Revista

SIAM Journal on Control and Optimization, 2018, 56(6), 4203-4227

 Autoría: EDUARDO CASAS RENTERIA, DANIEL WACHSMUTH, GERD WACHSMUTH

 2018

Measure control of a semilinear parabolic equation with a nonlocal time delay

Artículo de Revista

SIAM Journal on Control and Optimization, 2018, 56(6), 4434-4460

 Autoría: EDUARDO CASAS RENTERIA, MARIANO MATEOS ALBERDI, FREDI TROLTSCH

 2018

The influence of the Tikhonov term in optimal control of partial differential equations

Comunicación a Congreso

Recent Advances in PDEs: Analysis, Numerics and Control

 Autoría: EDUARDO CASAS RENTERIA

 2018

Analysis of spatio-temporally sparse optimal control problems of semilinear parabolic equations

Artículo de Revista

ESAIM: Control, Optimisation and Calculus of Variations, 2017, 23 (1), 263-295

 Autoría: EDUARDO CASAS RENTERIA, ROLAND HERZOG, GERD WACHSMUTH

 01/01/2017

Stabilization by sparse controls for a class of semilinear parabolic equations

Artículo de Revista

SIAM Journal on Control and Optimization, 2017, 55 (1), 512-532

 Autoría: EDUARDO CASAS RENTERIA, KARL KUNISCH

 01/02/2017

43 resultados 
    1 de 2  Siguiente   Última

Estamos realizando la búsqueda. Por favor, espere...